# SDR 2002FA0000325

- Difficulty date: February 25, 2002
- Submitted: March 1, 2002
- Operation: General aviation
- Aircraft: N5999L
- Make and model: Amrgen AA1
- Aircraft serial: AA10299
- Aircraft time: 1,872 hours
- Engine: Lyc O235C
- Engine time: 1,872 hours
- Propeller: Mcauly 1A105SCM
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 1A105SCM7153
- Part serial: G7005
- Condition: Separated
- Location: Nose
- Part time: 2,642 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: E, D
- Precautionary procedure: A

## Discrepancy

WHILE CRUISING AT 5000 FEET THE PILOT REPORTED SEVERE VIBRATION. AFTER PERFORMING AN UNEVENTFUL LANDING AND ENGINE SHUT DOWN, THE PILOT OBSERVED THAT APPROXIMATELY 4 INCH INCHES OF ONE BLADE TIP WAS MISSING.  FURTHER INVESTIGATION REVEALED THAT A SMALL STONE HAD LEFT A SMALL NICK IN THE LEADING EDGE OF THE PROPELLER BLADE WHICH IS WHERE THE TIP SEPPARATED FROM THE REST OF THE BLADE.
